# SDR 98ZZZX2522

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2014
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 4639311005
- Condition: Defective
- Location: M/R Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED SHAFT UNIT IN NEW CONDITION AND FOUND THE PLATING WAS PEELING OFF.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
